# SDR QR9R20210924003

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723789757
- Aircraft time: 2,547 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: C19267YA02
- Part serial: 10172
- Condition: Erratic
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ND DISPLAY WENT OUT, IP TURNED IT BACK ON. SEVERAL MINS LATER IT FLICKERED OFF AND BACK ON, THEN WENT OFF AND WOULD NOT COME BACK ON. MAINTENANCE WAS UNABLE TO GET ND DISPLAY BACK ON WHILE ON PARKING PAD. CALLED FOR A PL OVER GROUND.
